Alert archive / Nebraska / River Flood Warnings in 2010
River Flood Warning 13, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at Jun 21, 2010, 8:55 AM CDT for Lincoln County, Nebraska. It took effect at Jun 22, 2010, 1:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2010, 8:55 AM CDT (13:55 UTC)
- In effect from
- Jun 22, 2010, 1:00 PM CDT
- Expired
- Jun 26, 2010, 12:00 PM CDT
- In force
- 4 days
- Issued by
- NWS North Platte, NE
- Flood severity
- Minor
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Platte River at Brady (BDYN1).
- Action stage
- 6 ft
- Minor stage
- 7.5 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
770 WGUS43 KLBF 211355 FLWLBF BULLETIN -IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 855 AM CDT MON JUN 21 2010 ...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-221355- /O.NEW.KLBF.FL.W.0013.100622T1800Z-100625T0000Z/ /BDYN1.1.ER.100622T1800Z.100623T0000Z.100624T0000Z.NO/ 855 AM CDT MON JUN 21 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLOOD WARNING FOR THE PLATTE RIVER AT BRADY CH1. * FROM TUESDAY AFTERNOON TO THURSDAY EVENING. * AT 7:00 AM MONDAY THE STAGE WAS 7.0 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 7.6 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
9 follow-up statements
672 WGUS83 KLBF 220206 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 906 PM CDT MON JUN 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY CHANNEL 1 AFFECTING LINCOLN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-230206- /O.CON.KLBF.FL.W.0013.100622T1800Z-100625T0000Z/ /BDYN1.1.ER.100622T1800Z.100623T0000Z.100624T0000Z.NO/ 906 PM CDT MON JUN 21 2010 THE FLOOD WARNING CONTINUES FOR THE PLATTE RIVER AT BRADY CHANNEL 1. * FROM TUESDAY AFTERNOON TO THURSDAY EVENING. * AT 7:00 PM MONDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 7.6 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY AND INTERSTATE 80...FLOOD. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
249 WGUS83 KLBF 230030 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 730 PM CDT TUE JUN 22 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-240030- /O.EXT.KLBF.FL.W.0013.000000T0000Z-100626T1800Z/ /BDYN1.1.ER.100622T2338Z.100624T0000Z.100625T1800Z.NR/ 730 PM CDT TUE JUN 22 2010 THE FLOOD WARNING CONTINUES FOR THE PLATTE RIVER AT BRADY CH1. * AT 6:00 PM TUESDAY THE STAGE WAS 7.5 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 7.9 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY AND INTERSTATE 80...FLOOD. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
038 WGUS83 KLBF 231443 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 943 AM CDT WED JUN 23 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER IN EASTERN LINCOLN COUNTY THROUGH AT LEAST SATURDAY MORNING. AT 7 AM CDT THE RIVER STAGE AT BRADY IN CHANNEL 1 WAS 7.6 FEET...JUST ABOVE THE FLOOD STAGE OF 7.5 FEET. THE RIVER IS EXPECTED TO CONTINUE TO RISE AS ELEVATED FLOWS ALONG THE SOUTH PLATTE RIVER CONVERGE WITH THE NORTH PLATTE RIVER. THE RIVER SHOULD CREST NEAR 7.9 FEET BY THURSDAY EVENING...THEN SLOWLY DROP BACK BELOW FLOOD STAGE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-241443- /O.EXT.KLBF.FL.W.0013.000000T0000Z-100627T0900Z/ /BDYN1.1.ER.100623T0123Z.100625T0000Z.100626T0900Z.NR/ 943 AM CDT WED JUN 23 2010 THE FLOOD WARNING CONTINUES FOR THE PLATTE RIVER AT BRADY CH1. * AT 7:00 AM WEDNESDAY THE STAGE WAS 7.6 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY AND INTERSTATE 80...FLOOD. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
787 WGUS83 KLBF 240227 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 927 PM CDT WED JUN 23 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-250227- /O.EXT.KLBF.FL.W.0013.000000T0000Z-100625T0600Z/ /BDYN1.1.ER.100623T0123Z.100623T1200Z.100624T0600Z.NO/ 927 PM CDT WED JUN 23 2010 THE FLOOD WARNING CONTINUES FOR THE PLATTE RIVER AT BRADY CH1. * AT 6:00 PM WEDNESDAY THE STAGE WAS 7.5 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY AND INTERSTATE 80...FLOOD. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
624 WGUS83 KLBF 240722 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 222 AM CDT THU JUN 24 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-250722- /O.EXT.KLBF.FL.W.0013.000000T0000Z-100626T2100Z/ /BDYN1.1.ER.100623T0123Z.100624T1800Z.100625T2100Z.NR/ 222 AM CDT THU JUN 24 2010 THE FLOOD WARNING CONTINUES FOR THE PLATTE RIVER AT BRADY CH1. * AT 1:00 AM THURSDAY THE STAGE WAS 7.7 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. * IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY AND INTERSTATE 80...FLOOD. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
890 WGUS83 KLBF 241348 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 848 AM CDT THU JUN 24 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER IN EASTERN LINCOLN COUNTY THROUGH AT LEAST SATURDAY MORNING. AT 7 AM CDT THE RIVER STAGE AT BRADY IN CHANNEL 1 WAS 7.8 FEET...SLIGHTLY ABOVE THE FLOOD STAGE OF 7.5 FEET. THE RIVER IS EXPECTED TO CREST NEAR 7.9 FEET BY THIS EVENING...THEN SLOWLY DROP BACK BELOW FLOOD STAGE BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-251348- /O.EXT.KLBF.FL.W.0013.000000T0000Z-100627T0000Z/ /BDYN1.1.ER.100623T0123Z.100625T0000Z.100626T0000Z.NR/ 848 AM CDT THU JUN 24 2010 THE FLOOD WARNING CONTINUES FOR THE PLATTE RIVER AT BRADY CH1. * AT 7:00 AM THURSDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY AND INTERSTATE 80...FLOOD. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
541 WGUS83 KLBF 250343 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1043 PM CDT THU JUN 24 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER NEAR BRADY AFFECTING LINCOLN COUNTY MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER IN EASTERN LINCOLN COUNTY THROUGH AT LEAST SATURDAY MORNING. AT 1 PM THURSDAY THE RIVER STAGE AT BRADY WAS 7.9 FEET...SLIGHTLY ABOVE THE FLOOD STAGE OF 7.5 FEET. THE RIVER IS EXPECTED TO SLOWLY DROP BACK BELOW FLOOD STAGE BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-260343- /O.EXT.KLBF.FL.W.0013.000000T0000Z-100626T2100Z/ /BDYN1.1.ER.100623T0123Z.100624T1800Z.100625T2100Z.NR/ 1043 PM CDT THU JUN 24 2010 THE FLOOD WARNING CONTINUES FOR THE PLATTE RIVER AT BRADY CH1. * AT 1:00 PM THURSDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY AND INTERSTATE 80...FLOOD. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$ KAR
672 WGUS83 KLBF 251342 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 842 AM CDT FRI JUN 25 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER IN EASTERN LINCOLN COUNTY THROUGH AT LEAST SATURDAY. AT 7 AM FRIDAY THE RIVER STAGE AT BRADY WAS 8.0 FEET...SLIGHTLY ABOVE THE FLOOD STAGE OF 7.5 FEET. THE RIVER IS EXPECTED TO SLOWLY DROP BACK BELOW FLOOD STAGE BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-261342- /O.EXT.KLBF.FL.W.0013.000000T0000Z-100627T0800Z/ /BDYN1.1.ER.100623T0123Z.100625T0500Z.100626T0800Z.NR/ 842 AM CDT FRI JUN 25 2010 THE FLOOD WARNING CONTINUES FOR THE PLATTE RIVER AT BRADY CH1. * AT 7:00 AM FRIDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY AND INTERSTATE 80...FLOOD. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
417 WGUS83 KLBF 261700 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1200 PM CDT SAT JUN 26 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY CH1 AFFECTING LINCOLN COUNTY AT NOON CDT FRIDAY...THE RIVER STAGE AT BRADY CH1 HAD DROPPED TO 7.2 FEET...DOWN FROM A CREST OF 8.0 FEET EARLY ON FRIDAY. THE CURRENT READING IS 0.3 FEET BELOW THE FLOOD STAGE OF 7.5 FEET...THUS THE FLOOD WARNING IS CANCELLED. THE RIVER SHOULD CONTINUE TO SLOWLY FALL AND WITHOUT ADDITIONAL HEAVY RUN OFF...THE RIVER SHOULD FALL TO BELOW 6 FEET BY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-261730- /O.CAN.KLBF.FL.W.0013.000000T0000Z-100627T0800Z/ /BDYN1.1.ER.100623T0123Z.100625T0500Z.100626T0922Z.NR/ 1200 PM CDT SAT JUN 26 2010 THE FLOOD WARNING IS CANCELLED FOR THE PLATTE RIVER AT BRADY CH1. * AT 12:00 PM SATURDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 7.5 FEET. * FELL BELOW FLOOD STAGE AT 4:22 AM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.5 FEET BY TOMORROW MORNING. * IMPACT...AT 9.0 FEET...AREAS ALONG THE PLATTE RIVER...BETWEEN BRADY AND INTERSTATE 80...FLOOD. * IMPACT...AT 7.5 FEET...LOW LYING AREAS ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Jun 21, 4:28 AM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jun 21, 4:28 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 428 AM CDT MON JUN 21 2010 .SYNOPSIS... STALLED BOUNDARY CONTINUES NEAR THE NEB/KS BORDER. LARGE MCS HAS EXITED THE CWA. HEAVY RAINFALL ACROSS SW NEB WITH IML ASOS MEASURING OVER 3 INCHES. UPPER LEVELS SHOW TROF OVER THE NW AND BROAD RIDGE OVER THE S CENTRAL AND SE CONUS. THIS PLACES THE CENTRAL PLAINS IN AN ACTIVE PATTERN. && .DISCUSSION... PERSISTENCE WAS USED AS A STARTING POINT FOR THE FORECAST. MODELS HAVE STRUGGLED GREATLY ON POSITIONING OF THE STALLED EAST/WEST BOUNDARY ALONG THE NEB/KS BORDER. MODELS KEEP PUSHING BOUNDARY NORTH...HOWEVER IT HAS SHOWN LITTLE MOVEMENT THE PAST COUPLE OF DAYS. THUS FAVOR A SOUTHERN TRACK OF ALL THE MODELS. SURFACE FLOW CONTINUES TO BE SOUTH/SOUTHEAST AND THIS WILL KEEP MOISTURE HIGH ACROSS THE REGION. MORNING STRATUS POSSIBLE...AND SHOULD BURN OFF BY LATE MORNING. THIS WILL HELP BOOST TEMPS INTO THE 80S...ALTHOUGH IF STRATUS HANGS INTO THE AFTERNOON...SOME LOCATIONS MAY NOT LEAVE THE 70S. TONIGHT MODELS IN AGREEMENT ANOTHER COMPLEX TO DEVELOP ALONG/NORTH OF THE BOUNDARY AND MOVE EAST. QUESTIONS IS LOCATION OF THE BOUNDARY AND SUBSEQUENT LOCATION OF MCS. AS HAS OCCURRED THE PAST COUPLE OF NIGHTS...VERY HEAVY RAINFALL CAN BE EXPECTED WITH THE COMPLEX...AND WILL HAVE TO WATCH FOR MORE FLOODING. HAVE OPTED NOT TO EXTEND WATCH DUE TO HAVING FLASH FLOOD WARNING CURRENTLY IN EFFECT. DAY SHIFT WILL MONITOR BOUNDARY AND MAY ISSUED ANOTHER WATCH LATER TODAY FOR TONIGHT. BOUNDARY REMAINS ACROSS THE AREA AGAIN FOR TOMORROW NIGHT WITH MORE CONCERNS FOR HEAVY RAIN. REST OF THE FORECAST REMAINS ACTIVE...WITH NEARLY DAILY OCCURRENCE OF SHORT WAVES AND RAIN CHANCES TO MOVE ACROSS THE REGION. TEMPS TO REMAIN SEASONAL THROUGH THE WEEK. TROF/FRONT TO PUSH ACROSS THE AREA && .AVIATION... THERE ARE SOME HINTS OF MVFR OR IFR CEILINGS AND/OR VISIBILITY IN THE FORECAST FOR SOUTHWEST NEBRASKA. BOUNDARY LAYER MOISTURE IN THE AFTERMATH OF THE CONVECTIVE SYSTEM THAT JUST WENT THROUGH COULD HELP PRODUCE FOG OR STRATUS. HOWEVER...CONFIDENCE IS NOT HIGH IN THAT SCENARIO. SO...WE WILL NOT INCLUDE CRITICAL CEILINGS OR VISIBILITY IN THE TAF FOR KLBF. THERE IS MORE OF A CONSENSUS AMONG THE VARIOUS FORECASTS THAT NORTH CENTRAL NEBRASKA WILL HAVE AT LEAST MVFR CONDITIONS AND POSSIBLY IFR. FOR NOW...WE INCLUDE MVFR IN THE TAF FOR KVTN. THUNDERSTORMS ARE AGAIN POSSIBLE TOWARD THE END OF THE FORECAST PERIOD...BUT WE WILL NOT INCLUDE THUNDER IN THE TAFS FOR KLBF AND KVTN. && .HYDROLOGY... NO CHANGE TO REASONING ON THE NORTH PLATTE RIVER OR THE SOUTH PLATTE RIVER. WARNINGS CONTINUE FOR LISCO AND LEWELLEN ON THE NORTH PLATTE AND ROSCOE ON THE SOUTH PLATTE. HIGH CONCERN FOR POTENTIALLY HEAVY RAINFALL OVER THE NEXT TWO NIGHTS AS STORM COMPLEXES EXPECTED TO DEVELOP AND MOVE ACROSS THE PLAINS. EXACT LOCATION STILL UNCERTAIN SO MORE DIFFICULT TO PINPOINT HIGHEST LOCATIONS OF CONCERN. THIS MAY ADD MORE STRAIN TO AREA FILLED CREEKS AND RIVERS. ANOTHER WATCH IS LIKELY ONCE AREA OF CONCERN BECOMES MORE CERTAIN. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR NEZ038. && SHORT TERM/EXTENDED...MASEK AVIATION...SPRINGER
Hazardous weather outlook, Jun 21, 5:42 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 542 AM CDT MON JUN 21 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-221045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 542 AM CDT MON JUN 21 2010 /442 AM MDT MON JUN 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT IN WESTERN AND NORTH CENTRAL NEBRASKA. A STATIONARY FRONT CONTINUING ACROSS THE CENTRAL PLAINS WILL BE THE FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT. THE GREATEST RISK OF LARGE HAIL AND DAMAGING WIND IS EXPECTED TO BE SOUTH OF A LINE FROM ONEILL THROUGH THEDFORD TO OGALLALA. EXCESSIVE RAINFALL LAST NIGHT HAS SATURATED THE SOIL SOUTH OF BROKEN BOW...NORTH PLATTE AND OGALLALA...AND FLOODING WILL BE A THREAT AGAIN TONIGHT IN CENTRAL AND SOUTHWEST NEBRASKA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN TUESDAY AFTERNOON AND EVENING AS THE STATIONARY FRONT CONTINUES ACROSS THE CENTRAL PLAINS. AFTER TUESDAY...THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH EVENING AN NIGHT FOR THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jun 21, 7:30 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 AM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BARTLETT 41.88N 98.55W
06/20/2010 E0.25 INCH WHEELER NE PUBLIC
HEAVY RAIN WAS ALSO REPORTED.
1245 AM HAIL 5 NW WAUNETA 40.47N 101.44W
06/21/2010 E1.00 INCH CHASE NE LAW ENFORCEMENT
LOCATION AND TIME ARE ESTIMATED.
0120 AM HAIL N WAUNETA 40.42N 101.37W
06/21/2010 E1.00 INCH CHASE NE LAW ENFORCEMENT
ON AND OFF HAIL FOR ABOUT THE PAST HOUR WITH THE LARGEST
GETTING TO QUARTER SIZE SEVERAL TIMES.
0124 AM FLASH FLOOD 5 NW WAUNETA 40.47N 101.44W
06/21/2010 CHASE NE LAW ENFORCEMENT
WATER IS RUNNING OVER OLD WAUNETA ROAD AND OTHER COUNTY
ROADS NORTHWEST OF WAUNETA.
0153 AM HEAVY RAIN 1 E IMPERIAL 40.52N 101.62W
06/21/2010 M2.75 INCH CHASE NE ASOS
MEASURED 2 HOUR RAINFALL TOTAL.
&&
JSWEETLocal storm report, Jun 21, 8:09 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 AM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM FLASH FLOOD HAMLET 40.38N 101.24W
06/21/2010 HAYES NE EMERGENCY MNGR
STINKING CREEK HAS OVERFLOWED ITS BANKS AND IS FLOODING
ADJACENT FIELDS WITH NO STRUCTURES CURRENTLY IN DANGER
THE CREST IS LOCATED BETWEEN HAMLET AND PALISADE MOVING
TOWARD PALISADE.
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 24 min |
| Jun 20, 11:09 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 21 min |
| Jun 20, 11:47 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 43 min |
| Jun 21, 12:14 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 46 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | LBF | Hayes | 47 min |
| Jun 21, 12:53 AM CDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 21, 12:56 AM CDT | Flash Flood Warning | LBF | Hayes | 3 hr |
| Jun 21, 12:58 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 47 min |
| Jun 21, 1:09 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 21, 1:12 AM CDT | Severe Thunderstorm Warning | LBF | Hayes | 48 min |
| Jun 21, 1:43 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 47 min |
| Jun 21, 2:36 AM CDT | Flash Flood Warning | LBF | Frontier, Lincoln | 4 hr |
| Jun 21, 3:38 AM CDT | Flash Flood Warning | LBF | Custer | 4 hr |
| Jun 21, 3:52 AM CDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln | 4 hr |
| Jun 21, 8:14 AM CDT | Areal Flood Warning | LBF | Chase, Hayes | 18 hr |
Nearby
River Flood Warnings in Nebraska, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.